# SDR SWAA2024020638591

- Difficulty date: January 7, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB TRAILING EDGE ON SUPPORT ANGLE AT RT WING 2023-784499<[01] REPLACED SUPPORT ANGLE TRAILING EDGE AND FASTENERS LOCATED ACCESS PANEL 65FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 287A9152 SHEET 3 REV A;[02] CORRECTED STEP 1: REPLACED SUPPORT ANGLE TRAILING EDGE AND FASTENERS LOCATED ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 287A9152 SHEET 3 REV A;[03] REPLACED SUPPORT ANGLE TRAILING EDGE AND FASTENERS LOCATED ACCESS PANEL 651FB AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 287A9152 SHEET 3 REV A
